# SDR CA030811001

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Freewheel Unit
- Part number: 4638202007
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS TRANSMISSION RECEIVED FROM AN OPERATOR WITH PARTIAL DISASSEMBLY.  LT FREEWHEEL CLUTCH SHATTERED. OUTER CAGE BROKEN IN ONE PLACE.  INNER CAGE BROKEN IN TWO PLACES.ENERGIZING RIBBON BROKEN IN FOUR PLACES.  FOUR SPRAGS DISLODGED FROM CLUTCH ASSY.
